MathSciNet Relay Station
MathSciNet bibliographic data
MR2903563 41A36
Srivastava, H. M.; Mursaleen, M.; Khan, Asif Generalized equi-statistical convergence of positive linear operators and associated approximation theorems. Math. Comput. Modelling 55 (2012), no. 9-10, 2040–2051.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement